# SDR PLGA81895G1

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector Pin
- Part number: 2100600002
- Condition: Failed
- Location: Rt Pcu Cable
- Component: C821452
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLTN 4787 - ON FINAL INTO PWM, THE RIGHT PROP RPM DROPPED TO 1160 WITH THE CONDITION LEVER AT MAX.  ON THE GROUND, THE CREW WAS UNABLE TO FEATHER THE PROPELLER WITH THE CONDITION LEVER.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THAT THE BALL JOINT CONNECTOR RETAINING PIN HAD FAILED AND ALLOWED THE BALL JOINT TO SEPARATE FROM THE CONTROL CABLE.  MAINTENANCE REPLACED THE BALL JOINT CONNECTOR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
